# SDR FDKA200709451

- Difficulty date: September 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 15,460 hours, 14,639 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FFDM FLT 6174 SYR  - PITCH TRIM INOP.  MX RESET SYSTEM WITH CREW.  NO FURTHER ACTION REQUIRED.  OPS GOOD.
